MAUDE Adverse Event Report: CLARE DISCRETE MFG IO ACCESS INTACT PTH; RADIOIMMUNOASSAY, PARATHYROID HORMONE

CLARE DISCRETE MFG IO ACCESS INTACT PTH; RADIOIMMUNOASSAY, PARATHYROID HORMONE
Model Number A16972
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).The customer did not supply patient demographics such as sex, weight, ethnicity or race.There is sufficient evidence to suggest an imprecision malfunction occurred as 3 or more replicates of the same sample on the same device recovered outside the expected assay precision.Available system performance indicators of passing system check and quality control recovery did not demonstrate an issue with the system.No other patient results were called into question.No error messages or issues with other assays were reported in connection with this event.There were no reports of hardware interventions performed or hardware parts replaced.In conclusion, a definitive cause of the imprecision malfunction cannot be determined with the available information.The root cause of this event cannot be determined with the available information.
 
Event or Problem Description
On (b)(6) 2020 the customer reported obtaining one non-reproducible false elevated parathyroid hormone pth(access intact pth, part number a16972, lot number 971134) patient result involving the laboratory's unicel dxi 800 access immunoassay analyzer (part number 973100, serial number (b)(4)).The initial result of 623.65 pg/ml (12:24) was questioned and repeated at 24.46 pg/ml (14:57).The sample was repeated twice again and similar lower results were obtained: 25.13 pg/ml and 22.95 pg/ml (both at 17:25).The customer normal reference range is 12 - 88 pg/ml.System check and calibration have been passing and qc was within the laboratory¿s established ranges.No error messages or issues with other assays were reported in connection with this event.There were no reports of hardware interventions performed or hardware parts replaced.Sample tube collection type was not provided.Sample processing information such as centrifugation time, speed and temperature were not provided.There was no report of sample integrity issues.No further sample information was provided.

Brand Name
ACCESS INTACT PTH
Common Device Name
RADIOIMMUNOASSAY, PARATHYROID HORMONE
Manufacturer (Section D)
CLARE DISCRETE MFG IO
lismeehan
o'callaghans mills
EI 
MDR Report Key11108557
Report Number9680746-2021-00054
Device Sequence Number19731906
Product Code CEW
UDI-Device Identifier15099590201937
UDI-Public(01)15099590201937(17)210131(11)200201(10)971134
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K061190
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Model NumberA16972
Device Catalogue NumberA16972
Device Lot Number971134
Was Device Available for Evaluation? No
Distributor Facility Aware Date12/23/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2020
Initial Report FDA Received Date01/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age41 YR